# SDR SWAA2014052228273

- Difficulty date: February 28, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 38,072 hours, 18,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 144A2600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD STRAP CRACKED AT  BS 727, RBL 40.  R & R STRAP IAW SRM & DWG.
